# SDR COMA2010061850131

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 14,373 hours, 12,241 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 14,373 hours, 12,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 (REAR PRESSURE BULKHEAD) THE AREA AROUND THE CARGO DOOR LINTEL FITTING IS CRACKED.  REPAIRED IAW REO 601R-53-61-1230.
